# SDR FDEA201010053929

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE FWD AND AFT FACE FOUND CORRODED.  REPAIR CARRIED OUT IAW EA 8-5750-143763, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
